Expand this Topic clickable element to expand a topic
Skip to content
Optica Publishing Group

Highly asymmetric soliton complexes in parabolic optical lattices

Not Accessible

Your library or personal account may give you access

Abstract

We introduce multipole soliton complexes in optical lattices induced by nondiffracting parabolic beams. Despite the symmetry breaking dictated by the curvature of the lattice channels, we find that complex, asymmetric higher-order states can be stable. The unique topology of parabolic lattices affords new types of soliton motion: single solitons launched into the lattice with nonzero transverse momentum perform periodic oscillations along parabolic paths.

© 2008 Optical Society of America

Full Article  |  PDF Article
More Like This
Broken ring solitons in Bessel optical lattices

Liangwei Dong, Jiandong Wang, Hui Wang, and Guoyan Yin
Opt. Lett. 33(24) 2989-2991 (2008)

Shaping soliton properties in Mathieu lattices

Yaroslav V. Kartashov, Alexey A. Egorov, Victor A. Vysloukh, and Lluis Torner
Opt. Lett. 31(2) 238-240 (2006)

Gap solitons supported by optical lattices in photorefractive crystals with asymmetric nonlocality

Zhiyong Xu, Yaroslav V. Kartashov, and Lluis Torner
Opt. Lett. 31(13) 2027-2029 (2006)

References

You do not have subscription access to this journal. Citation lists with outbound citation links are available to subscribers only. You may subscribe either as an Optica member, or as an authorized user of your institution.

Contact your librarian or system administrator
or
Login to access Optica Member Subscription

Cited By

You do not have subscription access to this journal. Cited by links are available to subscribers only. You may subscribe either as an Optica member, or as an authorized user of your institution.

Contact your librarian or system administrator
or
Login to access Optica Member Subscription

Figures (4)

You do not have subscription access to this journal. Figure files are available to subscribers only. You may subscribe either as an Optica member, or as an authorized user of your institution.

Contact your librarian or system administrator
or
Login to access Optica Member Subscription

Equations (2)

You do not have subscription access to this journal. Equations are available to subscribers only. You may subscribe either as an Optica member, or as an authorized user of your institution.

Contact your librarian or system administrator
or
Login to access Optica Member Subscription

Metrics

Select as filters


Select Topics Cancel
© Copyright 2022 | Optica Publishing Group. All Rights Reserved